end of header Our Researchers
// Census.gov > Topics > Research > About the Research > Our Researchers

Research

Our Researchers

Our researchers produce innovations that keep our economic and social statistics efficient and relevant. Census researchers engage in challenging and rewarding work in a wide variety of fields. Researchers present their findings in working papers, publications, and reports, and in contributions at professional meetings.


 
Xiaoyun Lu 
Research Mathematical Statistician 
Center for Statistical Research and Methodology 

Contact Information

  • 301-763-5395  
  • xiaoyun.lu@census.gov  

Fields of Interest

  • Discrete Mathematics  
  • Editing  
  • Optimization Methods  

Education

  • Ph.D., Mathematics, Rutgers University, 1992  
  • M.S., Computer Science, University of Illinois at Urbana-Champaign, 1995  
  • M.S., Applied Mathematics, Institute of Applied Mathematics, Academia Sinica, Beijing, China, 1984  
  • B.S., Mathematics, Jiangxi University of Science and Technology, 1982  

Professional Experience

  • Research Mathematical Statistician, (IT Specialist, 2005-2015), U.S. Census Bureau, 2015-Present  
  • Principal Computer Analyst, RS Information System, 2001-2005  
  • Senior Software Engineer, nthOrbit, 2001  
  • Senior Software Engineer, Lantern Communications, 2000-2001  
  • Senior Software Engineer, Saltare.com, 1999-2000  
  • Software Engineer, Synnex Information Technology Inc., 1998-1999  
  • Post Doctor, The Chinese University of Hong Kong, 1996-1998  
  • Visiting Assistant Professor, University of Illinois at Urbana-Champaign, 1992-1994  

Selected Publications

  • Lu, Xiaoyun. Forthcoming. "On Min-max Pair in Tournaments." Journal of Graphs and Combinatorics.
  • Lu, Xiaoyun and D. West. 2016. "A New Proof that 4-connected Planar Graphs are Hamiltonian-connected." Discussiones Mathematicae Graph Theory, 36, 555-564.
  • Lu, Xiaoyun. 2011. "A Note on Barnette's Conjecture." Discrete Mathematics, 311, 2711-2715.
  • Lu, Xiaoyun. 2010. "A Note on 3-connected Cubic Planar Graphs." Discrete Mathematics, 310, 2054-2058.
  • Lu, Xiaoyun, Da-Wei Wang, Jiaofeng Pan, and C.K. Wong. 2000. "On Rooted Spanning Trees in Tournaments." Graphs and Combinatorics, 16, 411-427.
  • Lu, Xiaoyun, Da-Wei Wang, and C.K. Wong. 2000. "On the Bounded Domination Number of Tournaments." Discrete Mathematics, 220, 257-261.
  • Lu, Xiaoyun, Da-Wei Wang, Gerard J. Chang, In-Jen Lin, and C.K. Wong. 1999. "On the Spanning K-ary Trees of Tournaments." Journal of Graph Theory, 30, 167-176.
  • Lu, Xiaoyun, Da-Wei Wang, and C.K. Wong. 1999. "The Strong Hall Property and Symmetric Chain Orders." Discrete Mathematics, 203, 161-168.
  • Lu, Xiaoyun, Da-Wei Wang, and C.K. Wong. 1998. "On Avoidable and Unavoidable Claws." Discrete Mathematics, 184 (1-3), 259-265.
  • Chen, Guantao, Xiaoyun Lu, and Douglas B. West. 1998. "Star Factors of Tournaments." Journal of Graph Theory, 28, 141-145.
  • Lu, Xiaoyun. 1996. "On Avoidable and Unavoidable Trees." Journal of Graph Theory, 22 (4), 335-346.
  • Lu, Xiaoyun. 1995. "Edge-density and Hamiltonian Cycles for Bipartite Graphs." Combinatorica, 15 (2), 247-254.
  • Lu, Xiaoyun. 1995. "Hamiltonian Games on Complete Bipartite Graphs." Discrete Mathematics, 142, 185-191.
  • Lu, Xiaoyun. 1995. "A Note on Biased and Non-biased Games." Discrete Applied Mathematics, 60, 285-291.
  • Lu, Xiaoyun. 1994. "A Chvatal-Erdos Type Condition for Hamiltonian Graphs." Journal of Graph Theory, 18 (8), 791-800.
  • Lu, Xiaoyun. 1993. "Claws Contained in all N-tournaments." Discrete Mathematics, 119, 107-111.
  • Lu, Xiaoyun. 1992. "Hamiltonian Games." Journal of Combinatorial Theory, B, 55, 18-32.
  • Lu, Xiaoyun. 1992. "A Characterization of N-critical Economical Generalized Tic-tac-toe Games." Discrete Mathematics, 110, 197-203.
  • Lu, Xiaoyun. 1991. "Claws Belonging to Every Tournament." Combinatorica, 11 (2), 173-179.
  • Lu, Xiaoyun. 1991. "A Matching Game." Discrete Mathematics, 94, 199-207.
  • Zheng, Maolin and Xiaoyun Lu. 1990. "On the Maximum Induced Forest in a Connected Cubic Graph without Triangles." Discrete Mathematics, 85, 89-96.
  • Lu, Xiaoyun. 1986. "An Avoidance Hamiltonian Path Game." Journal of Mathematical Research and Exposition, 1, 135-139.



Approved on: January 4, 2018
X
  Is this page helpful?
Thumbs Up Image Yes    Thumbs Down Image No
X
No, thanks
255 characters remaining
X
Thank you for your feedback.
Comments or suggestions?